Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pain above the testicle. Flaring up on drinking alcohol consumption. Could this be from depression?

I have had on and off pain above my right testicle in the epididymitis for around 6 months now. I first had it during the summer. It went away. Came and went a couple of times. Now I ve had it for 8 weeks. I ve been on Cipro. Worked a little, but not much. It flared up all times when I was drinking excessively. It also started up the first time after I had masrerbated exessively. It seems like there is no end to this. I am seeing an urologist , but it hasn t seemed to help. What can be done to have this go away? Could it be from depression?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi and thanks for your query,
being treated for epididimytis, if well treated would not actually explain the origin of the pain. Excessive masturbation could however aggravate the pain , or in some cases stimulate a partial testicular torsion in some cases.
Suggest you meet the urologost again for a proper infectious and vascular work up. Doing a doppler ultrasound of testicular vessels .
thanks and best regards
Luchuo, MD
Answered: Mon, 4 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor